# SDR MWEA010121

- Difficulty date: January 21, 2001
- Submitted: January 27, 2001
- Operation: Air carrier
- Aircraft: N212ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47701
- Aircraft time: 41,879 hours, 32,812 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 591140939
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DENT AT STATION 236 AND 237 ABOVE LONGERON LEFT 17.  MAINTENANCE FABRICATED AND INSTALLED DOUBLER REPAIRS.
